Currently browsing: Items authored or edited by Jozef Širáň

98 items in this list.
Generated on Sun Oct 17 17:27:03 2021 BST.

Jump to:

A | B | C | D | E | F | G | H | J | K | L | M | N | R | S | T | Š

ATo Top

Archdeacon, Dan; Bonnington, C. Paul and Širáň, Jozef (2014). Regular pinched maps. Australasian Journal of Combinatorics, 58(1) pp. 16–26.

Archdeacon, Dan; Conder, Marston and Siran, Jozef (2014). Trinity symmetry and kaleidoscopic regular maps. Transactions of the American Mathematical Society, 366(8) pp. 4491–4512.

Archdeacon, D.; Bonnington, P. and Siran, J. (2004). Halin's theorem for cubic graphs on an annulus. Discrete Mathematics, 281(1-3) pp. 13–25.

Aldred, R.; Siran, M. and Siran, J. (2003). A note on the number of graceful labellings of paths. Discrete Mathematics, 261(1-3) pp. 27–30.

Archdeacon, A.; Froncek, D.; Jajcay, R.; Ryjacek, Z. and Siran, J. (2003). Regular clique covers of graphs. Australasian Journal of Combinatorics, 27(1) pp. 307–316.

Archdeacon, D.; Bonnington, P.; Richter, B. and Siran, J. (2002). Sewing ribbons on graphs in space. Journal of Combinatorial Theory, Series B, 86(1) pp. 1–26.

Archdeacon, D.; Bonnington, P. and Siran, J. (2001). Trading crossings for handles and crosscaps. Journal of Graph Theory, 38(4) pp. 230–243.

BTo Top

Bachratý, Martin; Šiagiová, Jana and Širáň, Jozef (2019). Asymptotically approaching the Moore bound for diameter three by Cayley graphs. Journal of Combinatorial Theory, Series B, 134 pp. 203–217.

Bachratý, Martin; Šigiová, Jana and Širáň, Jozef (2017). Revisiting Constructions of Large Cayley Graphs of Given Degree and Diameter from Regular Orbits. Journal of Interconnection Networks, 17(03n04) p. 1741011.

Bachratý, Martin and Širáň, Jozef (2015). Polarity graphs revisited. Ars Mathematica Contemporanea, 8(1) pp. 55–67.

Balbuena, C.; Miller, M.; Širáň, J. and Ždímalová, M. (2013). Large vertex-transitive graphs of diameter 2 from incidence graphs of biaffine planes. Discrete Mathematics, 313(19) pp. 2014–2019.

Bennett, G. K.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2006). Small surface trades in triangular embeddings. Discrete Mathematics, 306(21) pp. 2637–2646.

Breda d'Azevedo, Antonio; Nedela, Roman and Siran, Jozef (2005). Classification of regular maps of negative prime Euler characteristic. Transactions of the American Mathematical Society, 357(10) pp. 4175–4190.

Brankovic, L.; Rosa, A. and Siran, J. (2005). Labellings of trees with maximum degree three - an improved bound. Journal of Combinatorial Mathematics and Combinatorial Computing, 55 pp. 159–169.

Baskoro, E. T.; Miller, M.; Sutton, M. and Siran, J. (2005). Complete characterization of almost Moore digraphs of degree three. Journal of Graph Theory, 48(2) pp. 112–126.

Bonnington, P.; Hartsfield, N. and Siran, J. (2004). Obstructions to directed embeddings of Eulerian digraphs in the plane. European Journal of Combinatorics, 25(6) pp. 877–891.

Brankovic, L.; Miller, M. and Siran, J. (2002). On range query usability of statistical databases. International Journal of Computer Mathematics, 79(12) pp. 1265–1271.

Bonnington, C. P.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2000). Exponential families of non-isomorphic triangulations of complete graphs. Journal of Combinatorial Theory, Series B, 78(2) pp. 169–184.

CTo Top

Conder, Marston and Širáň, Jozef (2016). Orientably regular maps with given exponent group. Bulletin of the London Mathematical Society, 48(6) pp. 1013–1017.

Conder, Marston D. E.; Hucíková, Veronika; Nedela, Roman and Širáň, Jozef (2016). Chiral maps of given hyperbolic type. Bulletin of the London Mathematical Society, 48(1) pp. 38–52.

Conder, Marston D.; Kwon, Young Soo and Širáň, Jozef (2014). On external symmetry groups of regular maps. In: Rigidity and Symmetry, Springer, pp. 87–96.

Conder, Marston D. E.; Širáň, Jozef and Tucker, Thomas W. (2010). The genera, reflexibility and simplicity of regular maps. Journal of the European Mathematical Society, 12(2) pp. 343–364.

Conder, Marston D. E.; Kwon, Young Soo and Širáň, Jozef (2009). Reflexibility of regular Cayley maps for abelian groups. Journal of Combinatorial Theory, Series B, 99(1) pp. 254–260.

Conder, Marston; Potočnik, Primož and Širáň, Jozef (2008). Regular hypermaps over projective linear groups. Journal of the Australian Mathematical Society, 85(2) pp. 155–175.

DTo Top

Dalfó, C.; Fiol, M. A.; Pavlíková, S. and Širáň, J. (2021). Spectra and eigenspaces of arbitrary lifts of graphs. Journal of Algebraic Combinatorics, 54(2) pp. 651–672.

Dalfó, C.; Fiol, M. A. and Širáň, J. (2019). The spectra of lifted digraphs. Journal of Algebraic Combinatorics, 50(4) pp. 419–426.

Dalfó, C.; Fiol, M. A.; Miller, M.; Ryan, J. and Širáň, J. (2019). An algebraic approach to lifts of digraphs. Discrete Applied Mathematics, 269 pp. 68–76.

Dalfo, C.; Fiol, M. A.; Pavlikova, S. and Širáň, Jozef (2019). Spectra and Eigenspaces of Arbitrary Lifts of Graphs. Acta Mathematica Universitatis Comenianae, 88(3) pp. 593–600.

Dutour Sikirić, M.; Knor, M.; Potocnik, P.; Siran, J. and Škrekovski, R. (2012). Hyperbolic analogues of fullerenes on orientable surfaces. Discrete Mathematics, 312(4) pp. 729–736.

ETo Top

Erskine, Grahame; Fratrič, Peter and Širáň, Jozef (2021). Graphs derived from perfect difference sets. Australasian Journal of Combinatorics, 80(1) pp. 48–56.

Erskine, Grahame; Hriňáková, Katarína and Širáň, Jozef (2020). Orientably-regular maps on twisted linear fractional groups. In: Jones, Gareth A; Ponomarenko, Ilya and Širáň, Jozef eds. Isomorphisms, Symmetry and Computations in Algebraic Graph Theory. PROMS, 305. Springer, Cham, pp. 1–35.

Exoo, Geoffrey; Jajcay, Robert; Mačaj, Martin and Širáň, Jozef (2019). On the defect of vertex-transitive graphs of given degree and diameter. Journal of Combinatorial Theory, Series B, 134 pp. 322–340.

Exoo, Geoffrey; Jajcay, Robert and Širáň, Jozef (2013). Cayley cages. Journal of Algebraic Combinatorics, 38(1) pp. 209–224.

FTo Top

GTo Top

Griggs, T. S.; Psomas, C. and Širáň, J. (2015). Biembedding Steiner Triple Systems in Surfaces Using the Bose Construction. Journal of Combinatorial Designs, 23(3) pp. 91–100.

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2007). Hamiltonian embeddings from triangulations. Bulletin of the London Mathematical Society, 39(3) pp. 447–452.

Goddyn, Luis; Richter, R. Bruce and Širáň, Jozef (2007). Triangular embeddings of complete graphs from graceful labellings of paths. Journal of Combinatorial Theory, Series B, 97(6) pp. 964–970.

Grannell, M. J.; Griggs, T. S.; Knor, M. and Siran, J. (2006). Triangulations of orientable surfaces by complete tripartite graphs. Discrete Mathematics, 306(6) pp. 600–606.

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2005). Maximum genus embeddings of Steiner triple systems. European Journal of Combinatorics, 26(3-4) pp. 401–416.

Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.

HTo Top

Hahn, G.; Kratochvil, J.; Sotteau, D. and Siran, J. (2002). On the injective chromatic number of graphs. Discrete Mathematics, 256(1-2) pp. 179–192.

JTo Top

Jajcay, Robert; Li, Cai-Heng; Širáň, Jozef and Wang, Yan (2019). Regular and orientably-regular maps with quasiprimitive automorphism groups on vertices. Geometriae Dedicata, 203(1) pp. 389–418.

Jones, Gareth A.; Macaj, Martin and Siran, Jozef (2013). Nonorientable regular maps over linear fractional groups. Ars Mathematica Contemporanea, 6(1) pp. 25–35.

Jajcay, Robert and Širáň, Jozef (2011). Small vertex-transitive graphs of given degree and girth. Ars Mathematica Contemporanea, 4(2) pp. 375–384.

Jajcay, R. and Siran, J. (2002). Skew-morphisms of regular Cayley maps. Discrete Mathematics, 244(1-3) pp. 167–179.

KTo Top

Kouchakinejad, Fateme; Šipošová, Alexandra and Širáň, Jozef (2017). Aggregation functions with given super-additive and sub-additive transformations. International Journal of General Systems, 46(3) pp. 225–234.

Knor, Martin and Širáň, Jozef (2014). Smallest vertex-transitive graphs of given degree and diameter. Journal of Graph Theory, 75(2) pp. 137–149.

Knor, Martin and Širáň, Jozef (2008). Regular hamiltonian embeddings of Kn,n and regular triangular embeddings of Kn,n,n. Discrete Mathematics, 308(20) pp. 4796–4800.

LTo Top

Lladser, Manuel E.; Potočnik, Primož; Širáň, Jozef and WIlson, Mark C. (2012). Random Cayley digraphs of diameter 2 and given degree. Discrete Mathematics and Theoretical Computer Science, 14(2) pp. 83–90.

Loz, Eyal; Mačaj, Martin; Miller, Mirka; Šiagiová, Jana; Siran, Jozef and Tomanová, Jana (2011). Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach. Journal of Graph Theory, 68(4) pp. 265–284.

Loz, Eyal and Siran, Jozef (2008). New record graphs in the degree-diameter problem. Australasian Journal of Combinatorics, 41 pp. 63–80.

Li, Cai Heng and Širáň, Jozef (2007). Möbius regular maps. Journal of Combinatorial Theory, Series B, 97(1) pp. 57–73.

Li, C. H. and Siran, J. (2005). Regular maps whose groups do not act faithfully on edges, vertices, or faces. European Journal of Combinatorics, 26(3-4) pp. 521–541.

MTo Top

Miller, M and Širáň, Jozef (2013). Moore graphs and beyond: A survey of the degree/diameter problem. Electronic Journal of Combinatorics (Dynamic Surveys) pp. 1–92.

Macbeth, Heather; Šiagiová, Jana; Širáň, Jozef and Vetrík, Tomáš (2010). Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter. Journal of Graph Theory, 64(2) pp. 87–98.

Mačaj, Martin and Širáň, Jozef (2010). Search for properties of the missing Moore graph. Linear Algebra and its Applications, 432(9) pp. 2381–2398.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2008). Injectivity radius of representations of triangle groups and planar width of regular hypermaps. Ars Mathematica Contemporanea, 1(2) pp. 223–241.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2007). Planar width of regular maps. Electronic Notes in Discrete Mathematics, 28, pp. 477–484.

Miller, M. and Siran, J. (2005). Moore graphs and beyond: A survey of the degree/diameter problem. Electronic Journal of Combinatorics, Dynamic Su

Miller, M. and Siran, J. (2001). Digraphs of degree two which miss the Moore bound by two. Discrete Mathematics, 226(1-3) pp. 269–280.

Miller, Mirka; Gimbert, Joan; Širáň, Jozef and Slamin, S. (2000). Almost Moore digraphs are diregular. Discrete Mathematics, 218(1-3) pp. 265–270.

NTo Top

Nakamoto, A.; Negami, S.; Ota, K. and Siran, J. (2004). Planar triangulations which quadrangulate other surfaces. European Journal of Combinatorics, 25(6) pp. 817–833.

RTo Top

Richter, Bruce R.; Siran, Jozef and Wang, Yan (2012). Self-dual and self-Petrie-dual regular maps. Journal of Graph Theory, 69(2) pp. 152–159.

Richter, R. Bruce; Siran, Jozef; Jajcay, Robert; Tucker, Thomas W. and Watkins, Mark E. (2005). Cayley maps. Journal of Combinatorial Theory, Series B, 95(2) pp. 189–245.

STo Top

Serra, Oriol; Širáň, Jozef and Zhou, Sanming (2017). Preface. Journal of Interconnection Networks, 17(03n04) p. 1702002.

Siagiova, Jana and Siran, Jozef (2012). Covalence sequences of transitive plane tessellations and transitive maps on surfaces. Australasian Journal of Combinatorics, 53 pp. 171–178.

Siran, Jozef (2006). Regular maps on a given surface: A survey. In: Thomas, R.; Klazar, M.; Kratochvil, J.; Loebl, M.; Matousek, J. and Valtr, P. eds. Topics in Discrete Mathematics. Algorithms and Combinatorics, 26 (26). Berlin: Springer, pp. 591–609.

Siagiova, J. and Siran, J. (2005). A note on large Cayley graphs of diameter two and given degree. Discrete Mathematics, 305(1-3) pp. 379–382.

Stacho, L.; Siran, J. and Zhou, S. (2004). Routing balanced communications on Hamilton decomposablenetworks. Parallel Processing Letters, 14(3-4) pp. 377–385.

Shim, S.; Zerovnik, J. and Siran, J. (2002). Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs. Discrete Applied Mathematics, 119(3) pp. 281–286.

Siran, Jozef (2001). Coverings of Graphs and Maps, Orthogonality, and Eigenvectors. Journal of Algebraic Combinatorics: An International Journal, 14(1) pp. 57–72.

Siran, Jozef (2001). Triangle group representations and constructions of regular maps. Proceedings of the London Mathematical Society, 82(3) pp. 513–532.

Siran, Jozef (2001). Triangle group representations and their applications to graphs and maps. Discrete Mathematics, 229(1-3) pp. 341–358.

TTo Top

ŠTo Top

Šipošová, Alexandra; Šipeky, Ladislav and Širáň, Jozef (2017). On the existence of aggregation functions with given super-additive and sub-additive transformations. Fuzzy Sets and Systems, 324 pp. 117–126.

Širáň, Jozef (2013). How symmetric can maps on surfaces be? In: Blackburn, Simon R.; Gerke, Stefanie and Wildon, Mark eds. Surveys in Combinatorics 2013. London Mathematical Society Lecture Note Series. Cambridge: Cambridge University Press, pp. 161–238.

Širáň, Jozef and Watkins, Mark E. (2012). Imprimitivity of locally finite, 1-ended, planar graphs. Ars Mathematica Contemporanea, 5(2) pp. 217–221.

Širáň, Jozef and Wang, Yan (2010). Maps with highest level of symmetry that are even more symmetric than other such maps: regular maps with largest exponent groups. In: IPM 20 - Combinatorics 2009: "Celebrating 20 Years of IPM": A Conference Dedicated to Professor Gholamreza B. Khosrovshahi on the Occasion of His 70th Birthday, 15-21 May 2009, Tehran, Iran.

Širáń, Jozef and Tucker, Thomas W. (2009). Symmetric maps. In: Beineke, Lowell W. and Wilson, Robin J. eds. Topics in Topological Graph Theory. Encyclopedia of Mathematics and its Applications (128). Cambridge: Cambridge University Press, pp. 199–224.

Širáň, Jozef (2008). Recent progress in classification of regular maps on a given compact surface. Electronic Notes in Discrete Mathematics, 31, pp. 19–22.

Širáň, J. and Tucker, T. W. (2007). Characterization of graphs which admit vertex-transitive embeddings. Journal of Graph Theory, 55(3) pp. 233–248.

Širáň, Jozef (2001). Regular maps. Com2Mac Lecture Notes Ser., 2.

Širáň, Jozef (2000). Algebraic methods in the degree/diameter problem. Journal of the Indonesian Mathematical Society, 6(5) pp. 151–158.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0